# SDR CHQA201100120

- Difficulty date: February 21, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,483 hours, 18,398 cycles
- Engine: Allsn AE3007A
- Engine time: 21,371 hours, 17,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE ANGLE THAT JOINS THE OMEGA BEAM AND THE WING STUB SKIN ON THE RIGHT HAD SIDE.  MAINTENANCE REPAIRED THE ANGLE AT THE RIGHT OMEGA BEAM AT THE WING STUB SKIN IAW SRM 53-23-02.  THE ANGLE WAS FABRICATED LOCALLY IAW ETD2011-145/02017.
